Skip Navigation
 
 

 

Campus Events Calendar

RSS
  • Thursday, November 20, 2014

    • Rec Swim Time: 10:00a - 2:00p Location: ARCC - Pool Details:

      1-3 lanes available for lap swimming plus additional space for recreation and fitness.

       
       
    • Daily mass Time: 11:45a - 12:15p Location: Chapel of the Immaculate Conception Details:

      Daily Mass

       
       
    • BODYPUMP Time: 12:00p - 1:00p Location: Knott ARCC-Group Exercise Studio Details:

      This 30-60 minute workout that challenges all your major muscle groups by using the best weight room exercises like Squats, Presses. Lifts, and Curls.  Great music, awesome instructors and your choice of weight inspire you to get the results you came for…and fast.  Space is limited to 24 people per class.  Get here early to sign in!

       
       
    • Women's Swimming Time: 2:00p - 5:30p Location: ARCC - Pool Details:

      Women's Swimming Practice

       
       
    • Restorative Justice Lecture - John Sage Time: 3:30p - 4:30p Location: AC 220 Details:

      Restorative Justice - Why We Need It Now to Restore Victims, Offenders and Communities

      John Sage is the founder and executive director of Bridges To Life, a restorative justice program.  Following his initial rage, trauma and grief in response to his sister's murder, he committed himself to building an outreach program focused on empowering victims and rehabilitating prisoners involved in violent crimes. 

       
       
    • Small Talk: The Imitation Game Time: 3:30p - 4:00p Location: Coad room 314 Details:

      Speakers: Joseph Appleton & Christian Winkle

       

      Alan Turing, a British mathematician and code-breaker, is credited as being the father of artificial intelligence. The new movie coming out about him chronicles his life revolving around one of his greatest accomplishments, the cracking of the German Enigma code during WWII. Get a preview into the movie's plot and discover how Turing was able to crack the code.

       

      SmallTalk is an informal colloquium series on topics related to Mathematics and Computer Science. Talks are limited to 30 minutes.

       
       
       
    • Bootcamp(Cancelled) Time: 4:30p - 5:15p Location: Knott ARCC-Group Exercise Studio Details:

      a fusion of cardio, strength, balance, and flexibility.  The majority of the exercises are performed with only your body weight; little to no equipment needed.  The objective is to “shock” the body efficiently and effectively to increase strength, heart/lung function, flexibility, and improve posture.  A variety of exercises are introduce at 3 different intensity levels allowing beginners to work alongside high-level athletes

       
       
    • BODYPUMP Time: 5:20p - 6:20p Location: Knott ARCC-Group Exercise Studio Details:

      This 30-60 minute workout that challenges all your major muscle groups by using the best weight room exercises like Squats, Presses. Lifts, and Curls.  Great music, awesome instructors and your choice of weight inspire you to get the results you came for…and fast.  Space is limited to 24 people per class.  Get here early to sign in!

       
       
    • Rec Swim Time: 5:30p - 6:30p Location: ARCC - Pool Details:

      1-3 lanes available for lap swimming plus additional space for fitness and recreation.

       
       
    • Spin Time: 6:00p - 7:00p Location: Knott ARCC-Spin Studio Details:

      Instructors will guide you through several workout phases including warm-up, steady uptempo cadences, sprints, climbs, and cool-downs. You control resistance on your bike to make the pedaling as easy or difficult as you choose. Constant adjustment is normal. All you'll need is workout clothes, a towel (to wipe your face), a water bottle and lots of positive energy

       
       
    • Hydrofit & Lap Swim Time: 6:30p - 7:30p Location: ARCC - Pool Details:

      The Hydrofit Class will share the pool with lap swimmers.

       
       
    • Zumba Time: 6:30p - 7:30p Location: Knott ARCC-Group Exercise Studio Details:

      The Zumba program fuses hypnotic Latin rhythms and easy-to-follow moves to create a one-of-a-kind fitness program that will blow you away. The goal is simple: We want you to want to work out, to love working out, and to get hooked. Achieve long-term benefits while experiencing an absolute blast in one exciting hour of calorie-burning, body-energizing, awe-inspiring movements meant to engage and captivate for life!

       
       
    • Day of Renewal Time: 7:00p - 3:00p Location: Seminary Details:

      Only for Mount Seminarians

      Bishop Paul Loverde, diocese of Arlington

       
       
    • Rec Swim Time: 7:30p - 9:30p Location: ARCC - Pool Details:

      1-3 lanes available for lap swimming plus additional space for fitness and recreation.

       
       
    • Mount St. Mary's University, Department of Visual and Performing Arts Presents Directing Projects Time: 8:00p - 9:00p Location: Delaplaine Fine Arts Center: Horning Theater Details:

      Please join us for a festival of one-act plays, directed by this year's Directing Class students.

      Free and open to the public.

      November 20-22     8:00pm each night

       

       
       
    • Mr. Mount Time: 8:00p - 10:00p Location: Knott Auditorium Details:

      Come out and see this year's take on the age old Mount Tradition.  And root on your crazy friends! Cost: $5.00.

       
       
    • Daily mass Time: 9:45p - 10:15p Location: Mary, Queen of Peace, Chapel (Pangborn Chapel) Details:

      Daily Mass

       
       
 
16300 Old Emmitsburg Road | Emmitsburg, MD 21727
Map & Directions | admissions@msmary.edu | 301-447-6122
Frederick Campus | 5350 Spectrum Drive | Frederick, MD 21703
Map & Directions | inquiry@msmary.edu | 301-682-8315